# SDR 2001UALA00960

- Difficulty date: June 7, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 66,350 hours, 38,163 cycles
- Engine: Pwa JT8D15
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S HSI DIRECTIONAL GYRO FLAG IN VIEW INTERMITTENTLY, THE DIRECTIONAL GYRO FAILED. REPLACED NR 1 DIRECTIONAL GYRO. OPERATION CHECK NORMAL.
